# SDR SWAA2016092908294

- Difficulty date: September 6, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 56,891 hours, 33,275 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A915013
- Part serial: NS0127
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLAP TRACK SKIN CRACKED ON EDGE FORWARD POSITION.  REPAIRED SKIN IAW EA.
